Hyperbolic Boundary Value Problem for Unlimited Piecewise-Homogeneous Hollow Cylinder

By means of the method of integral and hybrid integral transforms, in combination with the method of main solutions (influence functions and Green functions) the integral image of exact analytical solution of hyperbolic boundary value problem of mathematical physics for unlimited piecewise-homogeneo...

Full description

Saved in:
Bibliographic Details
Date:2016
Main Authors: Konet, I.M., Pylypiuk, T.M.
Format: Article
Language:English
Published: Інститут кібернетики ім. В.М. Глушкова НАН України 2016
Series:Математичне та комп'ютерне моделювання. Серія: Фізико-математичні науки
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/133914
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Hyperbolic Boundary Value Problem for Unlimited Piecewise-Homogeneous Hollow Cylinder / I.M. Konet, T.M. Pylypiuk // Математичне та комп'ютерне моделювання. Серія: Фізико-математичні науки: зб. наук. пр. — Кам’янець-Подільський: Кам'янець-Подільськ. нац. ун-т, 2016. — Вип. 14. — С. 91-101. — Бібліогр.: 18 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items